# SDR GTIA020861

- Difficulty date: July 18, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Malfunctioned
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 874 - AT CRUISE, RECEIVED THE AC CROSSTIE LOCKOUT LIGHT, LT FLIGHT FAULT AND LT GEN OFF LIGHT ON AFTER REINSTALLING POWER TO THE LT AC SYSTEM WITH THE APU PER OUR QRH.  UNABLE TO RESTORE LEFT GENERATOR POWER.  REMOVED AND REPLACED GENERATOR CONTROL UNIT.  TIGHTEN ALL FIREWALL GEN CONTROL AND POWER CONNECTORS.  OPS CHECK NORMAL ENGINE.  (M)
